Ask A Doctor - Is this a normal period? Birth control question. - DesiMD Healthcare Services

   

I just started my 2nd pack of Lomedia 24 FE birth control 2 days ago. Before that I had a 2 1/2 day long period (first period being on birth control). It was brown and very, very light pink. I recently became sexually active, but still use backup contraception as well as the "pull out" method. I just want to make sure this is a normal side effect of taking birth control (a significantly lighter period) because it looks like heavy spotting almost and want to make sure I am safe and actually had a period. - Asked by J K on 25-Nov-2014 20:05:06

Answer Count: 1    

  • MBBS
    General Practice
    Languages Known: English, Hindi, Kannada, Tamil, Telugu

    Answered by Dr. Ramya Smitha on 26-Nov-2014 08:54:52

    This is a normal side effect of  contraceptive pill and you are safe . once the bleeding is shown you are safe from pregnancy, Continue the pills .


    See Disclaimer
Login to post a reply
Disclaimer:
  • The answer(s) suggested above are for information purposes only.
  • If you need further help (or) if you have any further queries, please contact our Customer Care Centre +91 40 4242 8282 / +91 801 901 2308 and our doctors will try to help you.
  • In case of emergency, please call your doctor or go to the nearest hospital immediately.
  • The questions asked for free advice will be visible to visitors of this portal (www.desimd.com). Hence, the user should not divulge and must take the responsibility to not divulge any personal identifiable information on the portal.
  • If the patient is less than 18 years of age, parental guidance is advised. We discourage (and disapprove) approaching us directly. It is advised that the query be framed in consultation with their parents. Any query from age group less than 18 years is assumed to be done in accordance with this protocol.